Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 6, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Jan 25, 2012, 10:25 AM CST for 7 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 25, 2012, 10:25 AM CST (16:25 UTC)
- Expired
- Jan 25, 2012, 1:01 PM CST
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Austin County, TX, Fort Bend County, TX, Harris County, TX, Matagorda County, TX, Montgomery County, TX, Waller County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 82 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 11:30 AM CST | FLASH FLOOD | 9 N Rosenberg, TX | ROAD CLOSURES ON DORMAN COURT AND INTERSECTION OF FALCON LANDING AND SPRING GREEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1968 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 21.9
The text
As transmitted, in the capitals the NWS used until 2016.
426
WGUS54 KHGX 251625
FFWHGX
TXC015-157-201-321-339-473-481-251930-
/O.NEW.KHGX.FF.W.0006.120125T1625Z-120125T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1025 AM CST WED JAN 25 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN WALLER COUNTY IN SOUTHEAST TEXAS...
EASTERN WHARTON COUNTY IN SOUTHEAST TEXAS...
NORTHWESTERN MATAGORDA COUNTY IN SOUTHEAST TEXAS...
SOUTHEASTERN AUSTIN COUNTY IN SOUTHEAST TEXAS...
SOUTHERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
WESTERN FORT BEND COUNTY IN SOUTHEAST TEXAS...
WESTERN HARRIS COUNTY IN SOUTHEAST TEXAS...
* UNTIL 130 PM CST
* AT 1023 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE
LOCATED IN THE WARNED AREA. RADAR ESTIMATES OF OVER 3 INCHES
HAVE BEEN REPORTED IN THE WARNED AREA AND AN UP TO 5 INCHES OF
RAIN WILL BE POSSIBLE BEFORE THE STORMS SHIFT EAST.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BAY
CITY...BROOKSHIRE...CONROE...JERSEY VILLAGE...KATY...MISSION
BEND...PECAN GROVE...PINEHURST...RICHMOND...ROSENBERG...THE
WOODLANDS...TOMBALL...WHARTON...BOLING-IAGO...CUT AND SHOOT...EAST
BERNARD...HOOKS AIRPORT...MAGNOLIA...MARKHAM...NEEDVILLE...OAK
RIDGE NORTH...PLEAK...SHENANDOAH...SIMONTON...VAN VLECK...WALLER
AND WALLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF LAND
ADJACENT TO SMALL CREEKS AND BAYOUS. ADDITIONALLY...FRONTAGE ROADS...
HIGHWAY UNDERPASSES...FARM-TO-MARKET AND OTHER SECONDARY ROADS MAY
FLOOD. AVOID LOCATIONS WHERE WATER COVERS THE GROUND!
&&
A TORNADO WATCH IS IN EFFECT UNTIL 11 AM FOR THE WARNED AREA.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2880 9630 3023 9595 3037 9530 2923 9587
2921 9585 2891 9586
$$1 follow-up statement
628
WGUS74 KHGX 251901
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
101 PM CST WED JAN 25 2012
TXC015-157-201-321-339-473-481-251914-
/O.CAN.KHGX.FF.W.0006.000000T0000Z-120125T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORT BEND TX-HARRIS TX-MONTGOMERY TX-WALLER TX-WHARTON TX-AUSTIN TX-
MATAGORDA TX-
101 PM CST WED JAN 25 2012
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
MATAGORDA...SOUTHEASTERN AUSTIN...EASTERN WHARTON...EASTERN WALLER...
SOUTHERN MONTGOMERY...WESTERN HARRIS AND WESTERN FORT BEND COUNTIES
IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. THERE MAY
STILL BE SOME FLOODING OF POOR DRAINAGE AREAS BUT THE HEAVY RAIN
HAS MOVED OUT OF THE AREA. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2880 9630 3023 9595 3037 9530 2923 9587
2921 9585 2891 9586
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 25, 10:01 AM CST, 24 minutes earlier.
Area forecast discussion, Jan 25, 10:01 AM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1001 AM CST WED JAN 25 2012
.DISCUSSION...
LINE OF STRONG/SEVERE THUNDERSTORMS MAKING PROGRESS MOVING EASTWARD
ACROSS SOUTHEAST TEXAS THIS MORNING WITH A TORNADO WATCH IN EFFECT
UNTIL 11 AM. NORTHERN HALF OF THE LINE (ROUGHLY NORTH OF I-10) IS
MOVING FASTER THAN THE SOUTHERN HALF OF THE LINE. WE WILL PROBABLY
BE ISSUING ADDITIONAL FLOOD ADVISORIES TO COVER THE POTENTIAL FOR
WIDESPREAD 1 TO 3 INCH RAINFALL TOTALS ACROSS THE SOUTHERN HALF OF
THIS STORM COMPLEX...AND THIS AREA WILL ALSO BE CLOSELY MONITORED FOR
THE POTENTIAL FOR SEVERE STORM DEVELOPMENT. HIGHER RAINFALL TOTALS
CANNOT BE RULED OUT.
UPDATED THE MORNING FORECAST WITH HIGHER RAIN CHANCES EAST AND COOLER
TEMPERATURES WEST. 42
&&
.PREV DISCUSSION... /ISSUED 738 AM CST WED JAN 25 2012/
UPDATE...
EXTENDED THE TORNADO WATCH INTO CHAMBERS...LIBERTY...SAN JACINTO
COUNTIES...AND GALVESTON BAY.
PREV DISCUSSION... /ISSUED 634 AM CST WED JAN 25 2012/
AVIATION...
MAIN AVIATION CONCERN WILL BE PERIODS OF HEAVY RAINFALL LIMITING
VISBIES (MVFR) AND WIND GUSTS THAT COULD EXCEED 35 KTS WITHIN STRONGEST
STORMS. IN THE MEANTIME...A 50 KT LL JET HAS SHORT TERM WIND SHEAR
IN CURRENT PACKAGE...OR BEFORE THUNDERSTORMS ARRIVE. TIMING HAS THE
BULK OF CONVECTION OVER THE GREATER HOUSTON TERMINALS DURING THE
16-20Z TIME FRAME...PERIODS OF SCATTERED SHOWERS WITH AN EMBEDDED
STORM BOOK-ENDING THOSE TIMES. PRECIP BEGINNING TO FILL IN NICELY
AHEAD OF ONE-OF-TWO MAIN SQUALL LINES MOVING NE FROM SOUTH CENTRAL
TEXAS. THIS 50 KT LOW LEVEL JET AND AMPLE INFLOW INTO THE APPROACHING
MID-SURFACE LOW (NEAR KSAT) WILL AID IN KEEPING THE MAJORITY OF
THE DECKS AT IFR OR MVFR LEVELS...MORNING 20-25 SUSTAINED WINDS.
LINGERING -SHRA THROUGH EVENING AS THE SURFACE LOW PASSES EAST...WRAP
AROUND -RA THROUGH LATE EVENING WITH OVERCAST DECKS THROUGH REMAINDER
OF PERIOD UNDER WESTERLY FLOW. 31
PREV DISCUSSION... /ISSUED 540 AM CST WED JAN 25 2012/
UPDATE...
UPDATE FOR STRONGER WINDS THAN EARLIER EXPECTED. SUSTAINED 20 TO
25 MPH HAVE DEVELOPED AHEAD OF THE STORMS MOVING TOWARD THE
WESTERN COUNTIES OF THE FORECAST AREA. 09Z RUC INITIALIZED WELL
WITH THE WINDS. THE STRONGER WINDS WILL DIMINISH BY MIDDAY. WIND
ADVISORY OUT THROUGH NOON.
PREV DISCUSSION... /ISSUED 422 AM CST WED JAN 25 2012/
DISCUSSION...
SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS AND ISOLATED
TORNADOES ARE A THREAT TODAY AS A STRONG STRONG STORM SYSTEM MOVES
ACROSS THE STATE. AT 3 AM THE UPPER LOW WAS LOCATED NEAR THE BIG
BEND AND A LARGE AREA OF THUNDERSTORMS WAS ALREADY AFFECTING THE
HILL COUNTRY. SE TX WAS UNDER THE STRONG INFLOW INTO THE SYSTEM
AND THE AIR MASS OVERHEAD WILL CONTINUE TO DESTABILIZE THIS
MORNING. THE STORM PREDICTION CENTER HAS ALREADY ISSUED A TORNADO
WATCH FOR MOST OF THE FORECAST AREA THROUGH 11 AM. AM EXPECTING
THAT THUNDERSTORMS WILL BEGIN AFFECTING LOCATIONS ALONG AND WEST
OF A LINE FROM COLLEGE STATION TO COLUMBUS BETWEEN 4 AND 6 AM...
AND THEN THE REMAINING AREAS ALONG AND WEST OF INTERSTATE 45 BY
MID MORNING.
THE MODELS WERE SIMILAR IN HOW THEY HANDLED THE MOVEMENT OF THE
UPPER LOW AND SURFACE FEATURES. EXPECT THE UPPER LOW TO SWING
EASTWARD THROUGH THE BIG BEND AREA THIS MORNING BEFORE HEADING TO
THE NORTHEAST THROUGH CENTRAL TEXAS TONIGHT. THE SURFACE FRONT
WILL BE RATHER SLOW TO MOVE EASTWARD AND LOCALLY HEAVY RAINFALL
IS LIKELY. THE PW/S REACH TO 1.7 INCHES...THE MAXIMUM HISTORICALLY
FOR THE END OF JANUARY AND ABOVE 2 STANDARD DEVIATIONS FROM
NORMAL. WILL WATCH THE MOVEMENT OF THE AREA OF THUNDERSTORMS
PUSHING EAST OF INTERSTATE 35 TO SEE IF ANY TRAINING OF STORMS
DEVELOP. MAY CONSIDER A FLOOD WATCH LATER THIS MORNING FOR THE
WESTERN COUNTIES OF THE FORECAST AREA IF THE LINE DOES NOT BEGIN
TO MOVE FASTER TO THE EAST.
THE COLD FRONT WILL BE A BIT SLOWER TO EXIT THROUGH SE TX THAN
EARLIER THOUGHT. THE CHANCES FOR STRONGER THUNDERSTORMS WITH
LOCALLY HEAVY RAINFALL WILL LINGER INTO THE MID AND LATE AFTERNOON
FOR LOCATIONS EAST OF INTERSTATE 45. WRAP AROUND MOISTURE WILL
THEN AFFECT THE FORECAST AREA TONIGHT AND THURSDAY AS THE UPPER
LOW MOVES ACROSS CENTRAL AND NORTH TEXAS.
FAIR AND COOLER WEATHER IS THEN IN STORE FOR THE REST OF THE
PERIOD. ANOTHER WEAK FRONT MOVES THROUGH ON SUNDAY BUT IT APPEARS
TO BE DRY FOR NOW AND WILL JUST REINFORCE THE COOL AND DRY AIR
OVERHEAD.
MARINE...
SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS AS AN APPROACHING
STORM SYSTEM WILL INTRODUCE SOUTH-TO-NORTH MOVING BANDS OF HEAVY
RAINFALL AND STRONG THUNDERSTORMS WITHIN POCKETS OF RAIN SHOWERS.
ROBUST ONSHORE WINDS JUST UPSTREAM OF THE SURFACE TROUGH...WEAKENING
AS THE TROUGH NEARS AND PASSES EAST...THEN TURNING MODERATE OFFSHORE
LATTER THURSDAY WITHIN A TIGHT BACKSIDE GRADIENT. LOCAL BAY WATERS
WILL BE CHURNED UP WITH NEARSHORE 4 TO 5 FOOT SEA HEIGHTS...AS HIGH
AS 7 TO 8 FEET (WITH A SHORTER PERIOD) FURTHER OFFSHORE. IN THE
MEANTIME...MARINERS SHOULD CLOSELY MONITOR THE RADAR AND CURRENT
OBSERVATIONS THROUGH THE DAY AS WEATHER COULD QUICKLY TURN ROUGH
WITH ANY PASSING MARITIME STORM. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 63 48 60 42 63 / 100 30 30 10 10
HOUSTON (IAH) 72 52 63 45 65 / 100 40 20 10 10
GALVESTON (GLS) 72 55 64 50 62 / 100 50 20 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
JACKSON...LIBERTY...MADISON...MATAGORDA...MONTGOMERY...SAN
JACINTO...WALKER...WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...42
AVIATION/MARINE...45Hazardous weather outlook, Jan 25, 4:34 AM CST, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 434 AM CST WED JAN 25 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-261300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 434 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL POSSIBLE TODAY... .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL OVERSPREAD SOUTHEAST TEXAS TODAY AS A STRONG UPPER LEVEL STORM SYSTEM MOVES INTO THE CENTRAL PART OF THE STATE. THUNDERSTORMS WILL AFFECT LOCATIONS BETWEEN COLLEGE STATION AND COLUMBUS BY 6 AM...AND THEN EASTWARD THROUGH THE MID AND LATE MORNING AND INTO THE AFTERNOON. SEGMENTS WITHIN THE LINE OF STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. STRONG LOW LEVEL WIND SHEAR WILL SUPPORT ROTATING STORMS AND ISOLATED TORNADOES BOTH IN CELLS AHEAD OF THE LINE AND WITHIN THE LINE ITSELF. RAINFALL ACCUMULATIONS SHOULD AVERAGE BETWEEN 1 AND 2 INCHES...WHILE ANY TRAINING STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED AMOUNTS UP TO 5 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. GMZ330-335-350-355-370-375-261300- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 434 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...PATCHY DENSE FOG THIS MORNING AND A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY... .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WILL REDUCE THE VISIBILITY TO UNDER 1 NM AT TIMES THIS MORNING. OTHERWISE...AN AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP AND MOVE EASTWARD ACROSS THE BAYS AND COASTAL WATERS TODAY. THE STORMS SHOULD AFFECT THE MATAGORDA BAY AREA BY MID MORNING AND THEN BE EAST OF HIGH ISLAND BY THIS EVENING. THE MAIN SEVERE SEVERE WEATHER THREATS ARE STRONG DAMAGING WINDS AND ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Local storm report, Jan 25, 9:12 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
912 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG CALDWELL 30.53N 96.70W
01/25/2012 BURLESON TX LAW ENFORCEMENT
TREES DOWN ALONG FM 975 IN CALDWELL.
&&
DOLocal storm report, Jan 25, 9:18 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
918 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 6 N SOMERVILLE 30.43N 96.53W
01/25/2012 BURLESON TX PUBLIC
TIN CONSTUCTED TIRE SHOP ON HWY 36 DESTROYED.
&&
DOLocal storm report, Jan 25, 9:20 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
920 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG CALDWELL 30.53N 96.70W
01/25/2012 BURLESON TX LAW ENFORCEMENT
BARN DAMAGE. ROOF AND STRUCTURE DAMAGE TO HOUSE ON CR 116
IN CALDWELL.
&&
DOLocal storm report, Jan 25, 9:22 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
922 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM TSTM WND DMG MONTGOMERY 30.39N 95.70W
01/25/2012 MONTGOMERY TX BROADCAST MEDIA
DOWNED TREES IN MONTGOMERY COUNTY.
&&
DOLocal storm report, Jan 25, 9:25 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
925 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG BRYAN 30.67N 96.37W
01/25/2012 BRAZOS TX TRAINED SPOTTER
DAMAGE TO GARAGE DOOR AND AND ROOF DAMAGE TO HOUSE AT
INTERSECTION OF HWY 30 AND FM 158.
&&
DOLocal storm report, Jan 25, 9:49 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
949 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND GST BRENHAM 30.16N 96.40W
01/25/2012 E0 MPH WASHINGTON TX AWOS
70 MPH GUST AT BRENHAM AWOS.
&&
DOThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 5:26 AM CST | Special Weather Statement | HGX | Burleson | 64 min |
| Jan 25, 5:49 AM CST | Wind Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 14 more | 38 days |
| Jan 25, 6:12 AM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Washington | 63 min |
| Jan 25, 6:43 AM CST | Tornado Warning | HGX | Burleson, Washington | 32 min |
| Jan 25, 7:06 AM CST | Tornado Warning | HGX | Brazos, Burleson | 24 min |
| Jan 25, 7:16 AM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Madison, Waller, Washington | 44 min |
| Jan 25, 7:22 AM CST | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Waller, Washington | 38 min |
| Jan 25, 7:23 AM CST | Tornado Warning | HGX | Grimes, Waller, Washington | 37 min |
| Jan 25, 7:28 AM CST | Tornado Warning | HGX | Brazos, Grimes, Madison | 47 min |
| Jan 25, 7:55 AM CST | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Houston, Madison, Montgomery and 4 more | 50 min |
| Jan 25, 8:04 AM CST | Tornado Warning | HGX | Grimes, Houston, Madison, Montgomery, Walker | 41 min |
| Jan 25, 8:08 AM CST | Tornado Warning | HGX | Grimes, Montgomery, Walker | 37 min |
| Jan 25, 8:35 AM CST | Tornado Warning | HGX | Harris, Montgomery, Waller | 10 min |
| Jan 25, 8:44 AM CST | Tornado Warning | HGX | Montgomery | 31 min |
| Jan 25, 8:46 AM CST | Severe Thunderstorm Warning | HGX | Harris, Houston, Montgomery, Polk, San Jacinto, Trinity and 1 more | 44 min |
| Jan 25, 8:52 AM CST | Tornado Warning | HGX | San Jacinto, Walker | 23 min |
| Jan 25, 9:14 AM CST | Areal Flood Advisory | HGX | Austin, Colorado, Grimes, Waller, Washington, Wharton | 3 hr |
| Jan 25, 9:29 AM CST | Severe Thunderstorm Warning | HGX | Houston, Montgomery, Polk, San Jacinto, Trinity, Walker | 46 min |
| Jan 25, 9:43 AM CST | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Montgomery, Waller, Wharton | 2 hr |
| Jan 25, 9:43 AM CST | Severe Thunderstorm Warning | HGX | Austin, Fort Bend, Wharton | 47 min |
| Jan 25, 10:21 AM CST | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto, Trinity | 39 min |
| Jan 25, 10:23 AM CST | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 52 min |
| Jan 25, 10:29 AM CST | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Wharton | 46 min |
| Jan 25, 10:36 AM CST | Special Marine Warning | HGX | 114 min | |
| Jan 25, 10:57 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris, Matagorda | 48 min |
| Jan 25, 11:01 AM CST | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris, Liberty, Montgomery | 119 min |
| Jan 25, 11:08 AM CST | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 22 min |
| Jan 25, 11:13 AM CST | Tornado Warning | HGX | Brazoria, Fort Bend, Harris | 32 min |
| Jan 25, 11:24 AM CST | Severe Thunderstorm Warning | HGX | Liberty | 51 min |
| Jan 25, 11:46 AM CST | River Flood Warning | HGX | Harris | 6 days |
| Jan 25, 11:47 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Harris, Liberty, Matagorda | 58 min |
| Jan 25, 11:50 AM CST | Special Marine Warning | HGX | 85 min | |
| Jan 25, 11:57 AM CST | Tornado Warning | HGX | Brazoria, Galveston, Harris | 33 min |
| Jan 25, 12:09 PM CST | Tornado Warning | HGX | Brazoria, Harris | 21 min |
| Jan 25, 12:40 PM CST | Special Marine Warning | HGX | 95 min | |
| Jan 25, 12:48 PM CST | Areal Flood Advisory | HGX | Chambers, Galveston, Harris, Liberty | 87 min |
| Jan 25, 12:51 PM CST | River Flood Warning | HGX | Harris | 6 days |
| Jan 25, 1:09 PM CST | Special Marine Warning | HGX | 66 min | |
| Jan 25, 1:42 PM CST | Severe Thunderstorm Warning | HGX | Chambers, Galveston | 48 min |
| Jan 25, 2:16 PM CST | Special Marine Warning | HGX | 59 min | |
| Jan 25, 3:07 PM CST | Special Marine Warning | HGX | 53 min |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.